Alert archive / Maine / Red Flag Warnings in 2015
Red Flag Warning 1, NWS Gray, ME
NWS Gray, ME issued this red flag warning at Apr 14, 2015, 3:24 PM EDT. It took effect at Apr 15, 2015, 11:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2015, 3:24 PM EDT (19:24 UTC)
- In effect from
- Apr 15, 2015, 11:00 AM EDT
- Expired
- Apr 15, 2015, 7:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
127 WWUS81 KGYX 141924 RFWGYX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 324 PM EDT TUE APR 14 2015 ...DANGEROUS FIFE WEATHER CONDITIONS WEDNESDAY... .A VERY DRY AIR MASS AND BREEZY WESTERLY WINDS WILL CREATE CONDITIONS FAVORABLE FOR THE RAPID SPREAD OF FIRES ON WEDNESDAY AFTERNOON. OPEN AREAS WITHOUT SNOW COVER WILL BE PARTICULARLY VULNERABLE. NHZ011-012-015-150330- /O.NEW.KGYX.FW.W.0001.150415T1500Z-150415T2300Z/ CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 324 PM EDT TUE APR 14 2015 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EDT WEDNESDAY FOR CRITICAL FIRE WEATHER CONDITIONS FOR CHESHIRE COUNTY AND HILLSBOROUGH COUNTY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A RED FLAG WARNING FOR CRITICAL FIRE WEATHER CONDITIONS...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EDT WEDNESDAY. * AFFECTED AREA...FIRE WEATHER ZONE 011 CHESHIRE NH...FIRE WEATHER ZONE 012 EASTERN HILLSBOROUGH NH AND FIRE WEATHER ZONE 015 WESTERN AND CENTRAL HILLSBOROUGH NH. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TIMING...WEDNESDAY AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 19 PERCENT. * TEMPERATURES...NEAR 60. * IMPACTS...ANY FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ MEZ012>014-018>021-NHZ004-006>010-013-150330- /O.NEW.KGYX.FW.W.0001.150415T1500Z-150415T2300Z/ SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-NORTHERN CARROLL- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD- INTERIOR ROCKINGHAM- 324 PM EDT TUE APR 14 2015 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EDT WEDNESDAY FOR CRITICAL FIRE WEATHER CONDITIONS FOR INTERIOR WESTERN MAINE... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A RED FLAG WARNING FOR CRITICAL FIRE WEATHER CONDITIONS...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EDT WEDNESDAY. * AFFECTED AREA...FIRE WEATHER ZONE 004 NORTHERN CARROLL...FIRE WEATHER ZONE 006 SOUTHERN CARROLL...FIRE WEATHER ZONE 007 SULLIVAN...FIRE WEATHER ZONE 008 MERRIMACK...FIRE WEATHER ZONE 009 BELKNAP...FIRE WEATHER ZONE 010 STRAFFORD...FIRE WEATHER ZONE 012 SOUTHERN OXFORD...FIRE WEATHER ZONE 013 SOUTHERN FRANKLIN...FIRE WEATHER ZONE 013 INTERIOR ROCKINGHAM...FIRE WEATHER ZONE 014 SOUTHERN SOMERSET...FIRE WEATHER ZONE 018 INTERIOR YORK...FIRE WEATHER ZONE 019 INTERIOR CUMBERLAND... FIRE WEATHER ZONE 020 ANDROSCOGGIN AND FIRE WEATHER ZONE 021 KENNEBEC. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TIMING...WEDNESDAY AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 17 PERCENT. * TEMPERATURES...NEAR 60. * IMPACTS...ANY FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ LEGRO
5 follow-up statements
408 WWUS81 KGYX 150216 RFWGYX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1016 PM EDT TUE APR 14 2015 ...DANGEROUS FIRE WEATHER CONDITIONS WEDNESDAY... .A VERY DRY AIR MASS AND BREEZY WESTERLY WINDS WILL CREATE CONDITIONS FAVORABLE FOR THE RAPID SPREAD OF FIRES ON WEDNESDAY AFTERNOON. OPEN AREAS WITHOUT SNOW COVER WILL BE PARTICULARLY VULNERABLE. NHZ011-012-015-151000- /O.CON.KGYX.FW.W.0001.150415T1500Z-150415T2300Z/ CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 1016 PM EDT TUE APR 14 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT WEDNESDAY FOR CRITICAL FIRE WEATHER CONDITIONS FOR CHESHIRE AND HILLSBOROUGH COUNTY... * AFFECTED AREA...FIRE WEATHER ZONE 011 CHESHIRE NH...FIRE WEATHER ZONE 012 EASTERN HILLSBOROUGH NH AND FIRE WEATHER ZONE 015 WESTERN AND CENTRAL HILLSBOROUGH NH. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TIMING...WEDNESDAY AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 19 PERCENT. * TEMPERATURES...60 TO 65. * IMPACTS...ANY FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ MEZ012>014-018>021-NHZ004-006>010-013-151000- /O.CON.KGYX.FW.W.0001.150415T1500Z-150415T2300Z/ SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-NORTHERN CARROLL- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD- INTERIOR ROCKINGHAM- 1016 PM EDT TUE APR 14 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT WEDNESDAY FOR CRITICAL FIRE WEATHER CONDITIONS FOR INTERIOR CENTRAL AND SOUTHEAST NEW HAMPSHIRE AS WELL AS INTERIOR AREAS SOUTH OF THE MOUNTAINS IN WESTERN MAINE.... * AFFECTED AREA...FIRE WEATHER ZONE 004 NORTHERN CARROLL...FIRE WEATHER ZONE 006 SOUTHERN CARROLL...FIRE WEATHER ZONE 007 SULLIVAN...FIRE WEATHER ZONE 008 MERRIMACK...FIRE WEATHER ZONE 009 BELKNAP...FIRE WEATHER ZONE 010 STRAFFORD...FIRE WEATHER ZONE 012 SOUTHERN OXFORD...FIRE WEATHER ZONE 013 SOUTHERN FRANKLIN...FIRE WEATHER ZONE 013 INTERIOR ROCKINGHAM...FIRE WEATHER ZONE 014 SOUTHERN SOMERSET...FIRE WEATHER ZONE 018 INTERIOR YORK...FIRE WEATHER ZONE 019 INTERIOR CUMBERLAND... FIRE WEATHER ZONE 020 ANDROSCOGGIN AND FIRE WEATHER ZONE 021 KENNEBEC. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TIMING...WEDNESDAY AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 17 PERCENT. * TEMPERATURES...AROUND 60. * IMPACTS...ANY FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
340 WWUS81 KGYX 150724 RFWGYX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 324 AM EDT WED APR 15 2015 ...DANGEROUS FIRE WEATHER CONDITIONS WEDNESDAY... .A VERY DRY AIR MASS AND BREEZY WESTERLY WINDS WILL CREATE CONDITIONS FAVORABLE FOR THE RAPID SPREAD OF FIRES ON THIS AFTERNOON. OPEN AREAS WITHOUT SNOW COVER WILL BE PARTICULARLY VULNERABLE. NHZ011-012-015-151900- /O.CON.KGYX.FW.W.0001.150415T1500Z-150415T2300Z/ CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 324 AM EDT WED APR 15 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR CHESHIRE AND HILLSBOROUGH COUNTIES... * AFFECTED AREA...FIRE WEATHER ZONE 011 CHESHIRE NH...FIRE WEATHER ZONE 012 EASTERN HILLSBOROUGH NH AND FIRE WEATHER ZONE 015 WESTERN AND CENTRAL HILLSBOROUGH NH. * WINDS...NORTH 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TIMING...WEDNESDAY AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 19 PERCENT. * TEMPERATURES...IN THE UPPER 50S TO LOWER 60S. * IMPACTS...ANY FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ MEZ012>014-018>021-NHZ004-006>010-013-151900- /O.CON.KGYX.FW.W.0001.150415T1500Z-150415T2300Z/ SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-NORTHERN CARROLL- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD- INTERIOR ROCKINGHAM- 324 AM EDT WED APR 15 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR INTERIOR CENTRAL AND SOUTHEAST NEW HAMPSHIRE AS WELL AS INTERIOR AREAS SOUTH OF THE MOUNTAINS IN WESTERN MAINE... * AFFECTED AREA...FIRE WEATHER ZONE 004 NORTHERN CARROLL...FIRE WEATHER ZONE 006 SOUTHERN CARROLL...FIRE WEATHER ZONE 007 SULLIVAN...FIRE WEATHER ZONE 008 MERRIMACK...FIRE WEATHER ZONE 009 BELKNAP...FIRE WEATHER ZONE 010 STRAFFORD...FIRE WEATHER ZONE 012 SOUTHERN OXFORD...FIRE WEATHER ZONE 013 SOUTHERN FRANKLIN...FIRE WEATHER ZONE 013 INTERIOR ROCKINGHAM...FIRE WEATHER ZONE 014 SOUTHERN SOMERSET...FIRE WEATHER ZONE 018 INTERIOR YORK...FIRE WEATHER ZONE 019 INTERIOR CUMBERLAND... FIRE WEATHER ZONE 020 ANDROSCOGGIN AND FIRE WEATHER ZONE 021 KENNEBEC. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TIMING...WEDNESDAY AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 19 PERCENT. * TEMPERATURES...IN THE MID 50S. * IMPACTS...ANY FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
939 WWUS81 KGYX 151522 RFWGYX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1122 AM EDT WED APR 15 2015 ...DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON INTO THE EARLY EVENING... .A VERY DRY AIR MASS AND BREEZY WESTERLY WINDS WILL CREATE CONDITIONS FAVORABLE FOR THE RAPID SPREAD OF FIRES ON THIS AFTERNOON. OPEN AREAS WITHOUT SNOW COVER WILL BE PARTICULARLY VULNERABLE. NHZ011-012-015-152300- /O.CON.KGYX.FW.W.0001.000000T0000Z-150415T2300Z/ CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 1122 AM EDT WED APR 15 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR CHESHIRE AND HILLSBOROUGH COUNTIES... * AFFECTED AREA...FIRE WEATHER ZONE 011 CHESHIRE NH...FIRE WEATHER ZONE 012 EASTERN HILLSBOROUGH NH AND FIRE WEATHER ZONE 015 WESTERN AND CENTRAL HILLSBOROUGH NH. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TIMING...WEDNESDAY AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 19 PERCENT. * TEMPERATURES...IN THE MID 50S. * IMPACTS...ANY FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ MEZ012>014-018>021-NHZ004-006>010-013-152300- /O.CON.KGYX.FW.W.0001.000000T0000Z-150415T2300Z/ SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-NORTHERN CARROLL- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD- INTERIOR ROCKINGHAM- 1122 AM EDT WED APR 15 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR INTERIOR CENTRAL AND SOUTHEAST NEW HAMPSHIRE AS WELL AS INTERIOR AREAS SOUTH OF THE MOUNTAINS IN WESTERN MAINE... * AFFECTED AREA...FIRE WEATHER ZONE 004 NORTHERN CARROLL...FIRE WEATHER ZONE 006 SOUTHERN CARROLL...FIRE WEATHER ZONE 007 SULLIVAN...FIRE WEATHER ZONE 008 MERRIMACK...FIRE WEATHER ZONE 009 BELKNAP...FIRE WEATHER ZONE 010 STRAFFORD...FIRE WEATHER ZONE 012 SOUTHERN OXFORD...FIRE WEATHER ZONE 013 SOUTHERN FRANKLIN...FIRE WEATHER ZONE 013 INTERIOR ROCKINGHAM...FIRE WEATHER ZONE 014 SOUTHERN SOMERSET...FIRE WEATHER ZONE 018 INTERIOR YORK...FIRE WEATHER ZONE 019 INTERIOR CUMBERLAND... FIRE WEATHER ZONE 020 ANDROSCOGGIN AND FIRE WEATHER ZONE 021 KENNEBEC. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TIMING...WEDNESDAY AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 19 PERCENT. * TEMPERATURES...IN THE MID 50S. * IMPACTS...ANY FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
355 WWUS81 KGYX 151820 RFWGYX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 220 PM EDT WED APR 15 2015 ...DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON INTO THE EARLY EVENING... .A VERY DRY AIR MASS AND BREEZY WESTERLY WINDS WILL CREATE CONDITIONS FAVORABLE FOR THE RAPID SPREAD OF FIRES ON THIS AFTERNOON. OPEN AREAS WITHOUT SNOW COVER WILL BE PARTICULARLY VULNERABLE. NHZ011-012-015-152300- /O.CON.KGYX.FW.W.0001.000000T0000Z-150415T2300Z/ CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 220 PM EDT WED APR 15 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR CHESHIRE AND HILLSBOROUGH COUNTIES... * AFFECTED AREA...FIRE WEATHER ZONE 011 CHESHIRE NH...FIRE WEATHER ZONE 012 EASTERN HILLSBOROUGH NH AND FIRE WEATHER ZONE 015 WESTERN AND CENTRAL HILLSBOROUGH NH. * WINDS...NORTH 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TIMING...THE REST OF THIS AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 19 PERCENT. * TEMPERATURES...IN THE UPPER 50S. * IMPACTS...ANY FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ MEZ012>014-018>021-NHZ004-006>010-013-152300- /O.CON.KGYX.FW.W.0001.000000T0000Z-150415T2300Z/ SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-NORTHERN CARROLL- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD- INTERIOR ROCKINGHAM- 220 PM EDT WED APR 15 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR INTERIOR CENTRAL AND SOUTHEAST NEW HAMPSHIRE AS WELL AS INTERIOR AREAS SOUTH OF THE MOUNTAINS IN WESTERN MAINE... * AFFECTED AREA...FIRE WEATHER ZONE 004 NORTHERN CARROLL...FIRE WEATHER ZONE 006 SOUTHERN CARROLL...FIRE WEATHER ZONE 007 SULLIVAN...FIRE WEATHER ZONE 008 MERRIMACK...FIRE WEATHER ZONE 009 BELKNAP...FIRE WEATHER ZONE 010 STRAFFORD...FIRE WEATHER ZONE 012 SOUTHERN OXFORD...FIRE WEATHER ZONE 013 SOUTHERN FRANKLIN...FIRE WEATHER ZONE 013 INTERIOR ROCKINGHAM...FIRE WEATHER ZONE 014 SOUTHERN SOMERSET...FIRE WEATHER ZONE 018 INTERIOR YORK...FIRE WEATHER ZONE 019 INTERIOR CUMBERLAND... FIRE WEATHER ZONE 020 ANDROSCOGGIN AND FIRE WEATHER ZONE 021 KENNEBEC. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TIMING...THE REST OF THIS AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 19 PERCENT. * TEMPERATURES...IN THE MID 50S. * IMPACTS...ANY FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
668 WWUS81 KGYX 152305 RFWGYX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 705 PM EDT WED APR 15 2015 MEZ012>014-018>021-NHZ004-006>013-015-160015- /O.EXP.KGYX.FW.W.0001.000000T0000Z-150415T2300Z/ SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-NORTHERN CARROLL- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE NH- EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH NH- 705 PM EDT WED APR 15 2015 ...RED FLAG WARNING HAS EXPIRED FOR CRITICAL FIRE WEATHER CONDITIONS... WINDS WILL DIMINISH QUICKLY AFTER SUNSET...AND TEMPS WILL COOL ALLOWING RELATIVE HUMIDITY TO RISE AS WELL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this red flag warning went out at Apr 14, 9:28 AM EDT, 5 hours 56 minutes earlier.
Area forecast discussion, Apr 14, 9:28 AM EDT, 5 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
928 AM EDT TUE APR 14 2015
.SYNOPSIS...
A COLD FRONT WILL PUSH OFFSHORE EARLY TODAY AND WILL BE FOLLOWED
BY A SECONDARY COLD FRONT TONIGHT. HIGH PRESSURE WILL BUILD IN
FROM THE WEST ON WEDNESDAY AND WILL CREST OVER THE REGION EARLY
THURSDAY BEFORE SHIFTING OFFSHORE. HIGH PRESSURE WILL HOLD OFF THE
EAST COAST ON FRIDAY. A COLD FRONT WILL APPROACH FROM THE WEST
FRIDAY NIGHT AND WILL CROSS THE REGION ON SATURDAY. HIGH PRESSURE
WILL BUILD IN FROM THE WEST SATURDAY NIGHT AND SUNDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
UPDATE...A FEW ADJUSTMENTS TO THE FORECAST TO CLEAR OUT CLOUDS
MORE QUICKLY BEHIND THE FRONT. OTHERWISE NO MAJOR CHANGES TO THE
NEAR TERM.
ORIGINAL DISCUSSION...
SHOWERS ASSOCIATED WITH THE APPROACHING COLD FRONT HAVE BEEN SLOW
TO ENTER THE FORECAST AREA EARLY THIS MORNING AND MAY BE A BIT
SLOWER TO EXIT AS WELL. BUT DO EXPECT ANY SHOWERS TO END BY MID
MORNING WITH A DRY WEST NORTHWEST WIND DEVELOPING BEHIND THE
FRONT.
THIS WEST NORTHWEST WIND WILL BE KEY IN PROVIDING GOOD DOWNSLOPE
MIXING TO THE COASTAL PLAIN AND PREVENTING ANY SEA BREEZE FROM
DEVELOPING. AS A RESULT... LOCATIONS ALONG THE COAST INCLUDING
PORTLAND AND ROCKLAND SHOULD SEE THE TEMPERATURE CLIMB HIGHER
TODAY THAN IT DID YESTERDAY... WITH 70 DEGREES A REAL POSSIBILITY
AT PORTLAND. ELSEWHERE ACROSS THE AREA TEMPERATURES SHOULD TOP OUT
IN THE 60S AGAIN TODAY... WITH UPPER 60S IN SOUTHERN NEW
HAMPSHIRE.
&&
.SHORT TERM /WEDNESDAY/...
WINDS DROP OFF TONIGHT AS HIGH PRESSURE NUDGES CLOSER TOWARD THE
AREA. SHOULD SEE DECENT RADIATIONAL COOLING CONDITIONS AND MUCH OF
THE INTERIOR AREAS WILL FALL BELOW FREEZING. THE COASTAL PLAIN AND
SOUTHERN NEW HAMPSHIRE MAY STAY IN THE MID TO UPPER 30S.
SHOULD BE ANOTHER SUNNY DAY ON WEDNESDAY THOUGH NOT QUITE AS WARM.
STILL IN THE 60S FOR MOST OF THE AREA AND UPPER 50S IN THE NORTH.
DUE TO DRY AIR AND A MODERATE NORTH WIND FIRE WEATHER CONDITIONS
WILL BE ELEVATED. THIS IS DISCUSSED MORE IN THE FIRE WEATHER
SECTION OF THIS DISCUSSION.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
HIGH PRESSURE WILL CONTINUE TO BUILD IN FROM THE WEST WEDNESDAY
NIGHT AND WILL CREST OVER THE REGION EARLY THURSDAY BEFORE SHIFTING
OFFSHORE. ASIDE FROM A FEW HIGH CLOUDS EXPECT MOSTLY CLEAR SKIES
DURING THE PERIOD. LOWS WEDNESDAY NIGHT WILL RANGE FROM THE MID
20S TO MID 30S. HIGHS ON THURSDAY WILL RANGE THROUGH THE 50S.
HIGH PRESSURE ANCHORED OFF THE EAST COAST WILL SET UP A RETURN FLOW
THURSDAY NIGHT AND FRIDAY. ALONG WITH THE WARMER AIR WILL COME
CLOUDS AND POSSIBLY A FEW SHOWERS AFTER MIDNIGHT IN WEAK OVER-
RUNNING. EXPECT CLOUDS TO GRADUALLY DIMINISH ON FRIDAY. WEST TO
SOUTHWEST FLOW SHOULD BOOST TEMPERATURES INTO THE MID 50S TO MID
60S. WEAK PRESSURE GRADIENT MAY NOT BE ENOUGH TO KEEP THE SEA
BREEZE AT BAY...ESPECIALLY IN MID COAST AREAS WHERE SOME ONSHORE
COMPONENT WILL BE LIKELY....HOLDING TEMPERATURES IN THE LOWER TO
MID 50S.
SHORTWAVE SWINGING THROUGH SOUTHERN CANADA FRIDAY NIGHT WILL DRIVE
A COLD FRONT TOWARD THE REGION. WILL SEE GRADUALLY INCREASING
CLOUDS OVERNIGHT WITH A STRAY SHOWER POSSIBLE IN FAR NORTHERN
ZONES TOWARD DAYBREAK. OVERNIGHT LOWS WILL RANGE FROM THE MID 30S
TO MID 40S.
COLD FRONT WILL CROSS THE REGION DURING THE LATE MORNING AND EARLY
AFTERNOON ON SATURDAY. SOME MARGINAL INSTABILITY MAY BE ENOUGH TO
KICK OFF A SHOWER OR THUNDERSTORM BUT EXPECT MOST OF THE ACTIVITY
TO BE SITUATED IN THE BETTER DYNAMICS TO THE NORTH. SHOULD SEE
CLEARING SKIES BY MID TO LATE AFTERNOON AS THE FRONT PUSHES
OFFSHORE. HIGHS WILL TOP OUT IN THE 60S TO LOWER 70S...IF NOT
SLIGHTLY WARMER.
HIGH PRESSURE WILL BUILD IN FROM THE WEST SATURDAY NIGHT AND WILL
HANG AROUND FOR SUNDAY...SHIFTING OFFSHORE IN THE AFTERNOON.
&&
.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
SHORT TERM...SHOWERS MOVE THROUGH EARLY THIS MORNING THEN EXPECT
CLEARING AFTER 12Z. EXPECT GUSTY NORTHWEST WINDS TODAY BUT
DIMINISHING THIS EVENING.
LONG TERM...VFR WEDNESDAY NIGHT THROUGH THURSDAY. AREAS OF MVFR
CEILINGS POSSIBLE FRIDAY.
&&
.MARINE...
SHORT TERM...COLD FRONT CROSSES THE WATERS THIS MORNING AND SHUTS
OFF THE SOUTHWEST FLOW. COULD SEE 5 FT WAVES LINGER INTO THE
AFTERNOON OVER THE EASTERN WATERS. OTHERWISE EXPECT A WEST
NORTHWEST FLOW THROUGH WEDNESDAY.
LONG TERM...SCA'S MAY BE NEEDED THURSDAY NIGHT AND FRIDAY.
&&
.FIRE WEATHER...
ALTHOUGH THERE ARE STILL LARGE AREAS WITH SUBSTANTIAL REMAINING
SNOW COVER... FIRE WEATHER CONDITIONS WILL BE ELEVATED TODAY AND
WEDNESDAY. MINIMUM RELATIVE HUMIDITY VALUES TODAY WILL FALL BELOW
30 PERCENT FOR MUCH OF THE AREA WITH A WEST NORTHWEST WIND OF 10
TO 20 MPH AND HIGHER GUSTS. CONDITIONS COULD BE EVEN DRIER ON
WEDNESDAY WITH WINDS SLIGHTLY LESS STRONG. COULD SEE RED FLAG
CRITERIA MET ON WEDNESDAY.
&&
.HYDROLOGY...
CONTINUED SNOW MELT WILL CAUSE RISES ON ALL AREA RIVERS BUT DUE
TO THE LACK OF A SUBSTANTIAL RAINFALL... RIVER FLOODING IS NOT
EXPECTED.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING FOR
ANZ151>154.
SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR ANZ150.
&&
NEAR TERM...LEGROHazardous weather outlook, Apr 14, 3:24 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 324 PM EDT TUE APR 14 2015 MEZ007>009-022>028-NHZ001>003-005-014-151930- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-SOUTHERN GRAFTON- COASTAL ROCKINGHAM- 324 PM EDT TUE APR 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WARMER TEMPERATURES AND SNOW MELT MAY CAUSE ICE MOVEMENT ON RIVERS AND POSSIBLY SOME MINOR FLOODING THROUGH THIS UPCOMING WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ012>014-018>021-NHZ004-006>013-015-151930- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-NORTHERN CARROLL- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE NH- EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH NH- 324 PM EDT TUE APR 14 2015 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. WARMER TEMPERATURES AND SNOW MELT MAY CAUSE ICE MOVEMENT ON RIVERS AND POSSIBLY SOME MINOR FLOODING THROUGH THIS UPCOMING WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-151930- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 324 PM EDT TUE APR 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Red Flag Warnings in Maine, 2015Red Flag Warnings in New Hampshire, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.